Items where Author is "Göğüş, Nihat Gökhan"

Warning The system is temporarily closed to updates for reporting purpose.
Group by: Item Type | No Grouping
Number of items: 23.

Article

Göğüş, Nihat Gökhan (2022) Projective limits of Dirichlet spaces and embeddings of Bloch-type spaces. Annals of Functional Analysis, 13 (3). ISSN 2639-7390 (Print) 2008-8752 (Online)

Göğüş, Nihat Gökhan and Şahutoğlu, Sönmez (2022) A sufficient condition for L-p regularity of the Berezin transform. Complex Variables and Elliptic Equations . ISSN 1747-6933 (Print) 1747-6941 (Online) Published Online First https://dx.doi.org/10.1080/17476933.2022.2052864

Göğüş, Nihat Gökhan and Yilmaz, Faruk (2021) Closures of Bergman-Besov spaces in the weighted bloch spaces on the unit ball. Complex Analysis and Operator Theory, 15 (6). ISSN 1661-8254 (Print) 1661-8262 (Online)

Yin, Li and Bhayo, Barkat Ali and Göğüş, Nihat Gökhan (2021) On generalized complete (p, q)-elliptic integrals. Acta Mathematica Scientia, 41 (2). pp. 475-486. ISSN 0252-9602 (Print) 1572-9087 (Online)

Göğüş, Nihat Gökhan and Şahutoğlu, Sönmez (2020) On convergence of the Berezin transforms. Journal of Mathematical Analysis and Applications, 491 (1). ISSN 0022-247X (Print) 1096-0813 (Online)

Göğüş, Aytaç and Göğüş, Nihat Gökhan and Erdi, Bahadır (2020) Intersections between critical thinking skills and reflective thinking skills toward problem solving. Pamukkale University Journal of Education (49). pp. 1-19. ISSN 1301-0085 (Print) 1309-0275 (Online)

Bao, Guanlong and Göğüş, Nihat Gökhan (2019) On the closures of Dirichlet type spaces in the Bloch space. Complex Analysis and Operator Theory, 13 (1). pp. 45-59. ISSN 1661-8254 (Print) 1661-8262 (Online)

Göğüş, Nihat Gökhan and Şahutoğlu, Sönmez (2018) Schatten class Hankel and (partial derivative)over-bar-Neumann operators on pseudoconvex domains in C-n. Monatshefte für Mathematik, 187 (2). pp. 237-245. ISSN 0026-9255 (Print) 1436-5081 (Online)

Bao, Guanlong and Göğüş, Nihat Gökhan and Pouliasis, Stamatis (2018) On Dirichlet spaces with a class of superharmonic weights. Canadian Journal of Mathematics, 70 (4). pp. 721-741. ISSN 0008-414X (Print) 1496-4279 (Online)

Bao, Guanlong and Göğüş, Nihat Gökhan and Pouliasis, Stamatis (2017) Q(p) spaces and Dirichlet type spaces. Canadian Mathematical Bulletin, 60 (4). pp. 690-704. ISSN 0008-4395 (Print) 1496-4287 (Online)

Alan, Muhammed Ali and Göğüş, Nihat Gökhan (2017) A new class of hardy spaces in the plane. Hacettepe Journal of Mathematics and Statistics, 46 (4). pp. 559-565. ISSN 1303-5010

Bao, Guanlong and Göğüş, Nihat Gökhan and Pouliasis, Stamatis (2017) Intersection of harmonically weighted Dirichlet spaces. Comptes Rendus Mathematique, 355 (8). pp. 859-865. ISSN 1631-073X (Print) 1778-3569 (Online)

Göğüş, Nihat Gökhan (2017) Continuity of lower envelopes. Optimization, 66 (7). pp. 1055-1063. ISSN 0233-1934 (Print) 1029-4945 (Online)

Göğüş, Nihat Gökhan (2016) Structure of weighted hardy spaces in the plane. Filomat, 30 (2). pp. 473-482. ISSN 0354-5180

Alan, Muhammed Ali and Göğüş, Nihat Gökhan (2014) Poletsky-Stessin-Hardy spaces in the plane. Complex Analysis and Operator Theory, 8 (5). pp. 975-990. ISSN 1661-8254 (Print) 1661-8262 (Online)

Göğüş, Nihat Gökhan and Perkins, Tony L. and Poletsky, Evgeny A. (2013) Non-compact versions of Edwards' theorem. Positivity, 17 (3). pp. 459-473. ISSN 1385-1292 (Print) 1572-9281 (Online)

Göğüş, Nihat Gökhan (2013) Operator valued Dirichlet problem in the plane. Hacettepe Journal of Mathematics and Statistics, 42 (3). pp. 269-280. ISSN 1303-5010

Alan, Muhammed Ali and Göğüş, Nihat Gökhan (2013) Supports of weighted equilibrium measures: complete characterization. Potential Analysis, 39 (4). pp. 411-415. ISSN 0926-2601 (Print) 1572-929X (Online)

Göğüş, Nihat Gökhan and Şahutoğlu, Sönmez (2012) Continuity of plurisubharmonic envelopes in C2. International Journal of Mathematics, 23 (12). ISSN 0129-167X (Print) 1793-6519 (Online)

Göğüş, Nihat Gökhan and Poletsky, Evgeny A. (2009) Jensen measures and annihilators of holomorphic functions. Illinois Journal of Mathematics, 53 (2). pp. 679-690. ISSN 0019-2082

Papers in Conference Proceedings

Göğüş, Aytaç and Göğüş, Nihat Gökhan (2011) Understanding the effective learning habits of the generation Y. In: IADIS International Conference on Cognition and Exploratory Learning in Digital Age (CELDA 2011), Rio de Janeiro, Brazil

Göğüş, Aytaç and Göğüş, Nihat Gökhan (2009) Evaluation of mental models (EMM) in mathematics domain. In: IADIS International Conference on Cognition and Exploratory Learning in Digital Age (CELDA 2009), Rome, Italy

Book

Göğüş, Nihat Gökhan (2009) Jensen multifunctions in complex analysis: continuity of plurisubharmonic envelopes. VDM Verlag, Saarbrücken, Germany. ISBN 978-3639205305

This list was generated on Fri Dec 2 13:18:52 2022 +03.